# SDR AALA20130712007

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 71,865 hours, 37,923 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED CABIN ALTITUDE LIGHT ILLUMINATED & AURAL CABIN ALTITUDE SOUNDED.  CABIN ALTITUDE WAS INITIALLY ABOVE 10,000 FEET.  REPLACED NR 1 & 2 AUTO CABIN PRESSURE CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL
